English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On a class of representations of the Yangian and moduli space of monopoles

MPS-Authors
/persons/resource/persons235309

Gerasimov,  Anton A.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235667

Lebedev,  Dmitry R.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235905

Oblezin,  Sergey
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Gerasimov, A. A., Kharchev, S. M., Lebedev, D. R., & Oblezin, S. (2005). On a class of representations of the Yangian and moduli space of monopoles. Communications in Mathematical Physics, 260(3), 511-525.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2DAE-7
Abstract
There is no abstract available